RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Rozenblum, Grigorii Vadimovich

Statistics Math-Net.Ru
Total publications: 25
Scientific articles: 21

Number of views:
This page:781
Abstract pages:6587
Full texts:2687
References:201
E-mail:

http://www.mathnet.ru/eng/person23499
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/209425

Publications in Math-Net.Ru
2019
1. Y. Miyanishi, G. Rozenblum, “Eigenvalues of the Neumann–Poincare operator in dimension 3: Weyl's law and geometry”, Algebra i Analiz, 31:2 (2019),  248–268  mathnet
2018
2. G. V. Rozenblum, “On the mathematical papers of Mikhail Zakharovich Solomyak”, Algebra i Analiz, 30:3 (2018),  3–29  mathnet  elib
2013
3. G. Rozenblum, M. Solomyak, “On spectral estimates for the Schrödinger operators in global dimension 2”, Algebra i Analiz, 25:3 (2013),  185–199  mathnet  mathscinet  zmath  elib; St. Petersburg Math. J., 25:3 (2014), 495–505  isi  scopus
2010
4. G. V. Rozenblum, M. Z. Solomyak, “On Spectral Estimates for Schrödinger-Type Operators: The Case of Small Local Dimension”, Funktsional. Anal. i Prilozhen., 44:4 (2010),  21–33  mathnet  mathscinet  zmath; Funct. Anal. Appl., 44:4 (2010), 259–269  isi  scopus
2004
5. M. S. Agranovich, G. V. Rozenblum, “Spectral boundary problems for Dirac systems with a singular potential”, Algebra i Analiz, 16:1 (2004),  33–69  mathnet  mathscinet  zmath; St. Petersburg Math. J., 16:1 (2005), 25–57
2000
6. G. V. Rozenblum, “Domination of semigroups and estimates for eigenvalues”, Algebra i Analiz, 12:5 (2000),  158–177  mathnet  mathscinet  zmath; St. Petersburg Math. J., 12:5 (2001), 831–845
1997
7. G. Rozenblum, M. Solomyak, “The Cwikel–Lieb–Rozenblyum estimator for generators of positive semigroups and semigroups dominated by positive semigroups”, Algebra i Analiz, 9:6 (1997),  214–236  mathnet  mathscinet  zmath; St. Petersburg Math. J., 9:6 (1998), 1195–1211
1992
8. B. A. Plamenevskii, G. V. Rozenblum, “Pseudodifferential operators with discontinuous symbols: $K$-theory and the index formula”, Funktsional. Anal. i Prilozhen., 26:4 (1992),  45–56  mathnet  mathscinet  zmath; Funct. Anal. Appl., 26:4 (1992), 266–275  isi
1991
9. B. A. Plamenevskii, G. V. Rozenblum, “Топологические характеристики алгебры сингулярных интегральных операторов на окружности с разрывными символами”, Algebra i Analiz, 3:5 (1991),  155–167  mathnet  mathscinet  zmath; St. Petersburg Math. J., 3:5 (1992), 1089–1101
1990
10. B. A. Plamenevskii, G. V. Rozenblum, “On the index of pseudodifferential operators with isolated singularities in the symbols”, Algebra i Analiz, 2:5 (1990),  165–188  mathnet  mathscinet  zmath; Leningrad Math. J., 2:5 (1991), 1085–1110
1989
11. G. V. Rozenblum, M. Z. Solomyak, M. A. Shubin, “Spectral theory of differential operators”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 64 (1989),  5–242  mathnet  mathscinet  zmath
1982
12. G. V. Rozenblum, “Spectral asymptotics of normal operators”, Funktsional. Anal. i Prilozhen., 16:2 (1982),  82–83  mathnet  mathscinet  zmath; Funct. Anal. Appl., 16:2 (1982), 145–146  isi
1980
13. G. V. Rozenblum, “Spectral asymptotics for elliptic systems”, Zap. Nauchn. Sem. LOMI, 96 (1980),  255–271  mathnet  mathscinet  zmath; J. Soviet Math., 21:5 (1983), 837–850
1978
14. G. V. Rozenblum, “Near-similarity of operators and the spectral asymptotic behavior of pseudodifferential operators on the circle”, Tr. Mosk. Mat. Obs., 36 (1978),  59–84  mathnet  mathscinet  zmath
1977
15. G. V. Rozenblum, “An asymptotic of the negative discrete spectrum of the Schrödinger operator”, Mat. Zametki, 21:3 (1977),  399–407  mathnet  mathscinet  zmath; Math. Notes, 21:3 (1977), 222–227
1976
16. G. V. Rozenblum, “Distribution of the discrete spectrum of singular differential operators”, Izv. Vyssh. Uchebn. Zaved. Mat., 1976, 1,  75–86  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 20:1 (1976), 63–71
1975
17. G. V. Rozenblum, “Almost similarity of pseudodifferential systems on a circle”, Dokl. Akad. Nauk SSSR, 223:3 (1975),  569–571  mathnet  mathscinet  zmath
1974
18. G. V. Rozenblum, “Asymptotics of the eigenvalues of the Schrödinger operator”, Mat. Sb. (N.S.), 93(135):3 (1974),  347–367  mathnet  mathscinet  zmath; Math. USSR-Sb., 22:3 (1974), 349–371
1972
19. G. V. Rozenblum, “The distribution of the discrete spectrum for singular differential operators”, Dokl. Akad. Nauk SSSR, 202:5 (1972),  1012–1015  mathnet  mathscinet  zmath
20. G. V. Rozenblum, “On the eigenvalues of the first boundary value problem in unbounded domains”, Mat. Sb. (N.S.), 89(131):2(10) (1972),  234–247  mathnet  mathscinet  zmath; Math. USSR-Sb., 18:2 (1972), 235–248
1971
21. G. V. Rozenblum, “On the distribution of eigenvalues of the first boundary value problem in unbounded regions”, Dokl. Akad. Nauk SSSR, 200:5 (1971),  1034–1036  mathnet  zmath

2018
22. B. A. Amosov, V. M. Buchstaber, M. M. Malamud, S. P. Novikov, G. V. Rozenblum, T. A. Suslina, L. F. Friedlander, A. A. Shkalikov, “Mikhail Semenovich Agranovich (obituary)”, Uspekhi Mat. Nauk, 73:1(439) (2018),  173–178  mathnet  mathscinet  elib; Russian Math. Surveys, 73:1 (2018), 161–167  isi
2017
23. A. M. Vershik, E. D. Gluskin, V. A. Kozlov, A. A. Laptev, B. M. Makarov, B. S. Mityagin, P. Nevai, G. V. Rozenblum, T. A. Suslina, N. N. Ural'tseva, D. R. Yafaev, “Mikhail Zakharovich Solomyak (obituary)”, Uspekhi Mat. Nauk, 72:5(437) (2017),  181–186  mathnet  mathscinet  elib; Russian Math. Surveys, 72:5 (2017), 955–961  isi
1991
24. M. Sh. Birman, S. G. Krein, O. A. Ladyzhenskaya, G. V. Rozenblum, Yu. G. Safarov, “Mikhail Zakharovich Solomyak (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 46:4(280) (1991),  183–184  mathnet  mathscinet; Russian Math. Surveys, 46:4 (1991), 217–219  isi
1990
25. B. A. Plamenevskii, G. V. Rozenblum, “B. Blackadar. $K$-Theory for Operator Algebras. Mathematical Sciences Research Institute Publications, 5. New York: Springer, 1986. 338 p.”, Algebra i Analiz, 2:1 (1990),  244–248  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019